Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Vomiting, diarrhea, stomach pain. Diagnosed as irritable bowel syndrome. Help

About once every 6 months I experience violent vomiting and diarrhea . This continues until there is absolutely nothing left. I have severe stomach pains and vomit all night on an average of 8 to 10 times. In between the vomitting I also have diarrhea. I have had doctors tell me I have irritable bowel syndrome and overly active acids in my stomach/digestive tract. Please help! I am literally unable to function for a couple of days after because I am speak and sore. Thanks so much!
Asked On : Mon, 31 Dec 2012
Answers:  1 Views:  30
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Hi mrnd789,
I have read your question,
Generally Irritable Bowel Syndrome Shows Symptoms like Diarrhea but there is no vomiting symptoms , hence i think you dont have irritable bowel syndrome .
I think You have chronic Gastritis, I recommend you to have soft diet, avoid spicy foods, and stress, If the symptoms still persist, I suggest you to consult gastroenterologist nearby.

I wish you a good health,
Dr.G.Gayatri Devi
Answered: Tue, 1 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor